# SDR DALA2021121507769

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 3,048 hours, 388 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 ON FAP CHECK SLIDE PRESSURE 3L DOOR. CORRECTIVE ACTION: R/R DEU (300RH5) PER A330 23-73.ALL CHECKS OK AT THIS TIME. (8324403)
